# SDR SWAA2025050565193

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 63,537 hours, 38,274 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL CRACKED<[01] REMOVED AND REPLACED L/H STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31. OPS CHECK GOOD.
